Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 48, NWS Atlanta, GA

March 31, 20207 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2020, 11:52 AM EDT for 7 counties in Georgia. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2020, 11:52 AM EDT (15:52 UTC)
Expired
Mar 31, 2020, 12:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Butts County, GA, Henry County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 11:53 AM EDTTSTM WND DMG1 E Lakeview Estates, GAA COUPLE TREES DOWNED IN NORTHERN ROCKDALE COUNTY
Mar 31, 11:53 AM EDTTSTM WND DMG4 E Richardson Park, GASEVERAL TREES DOWN ACROSS A SWATH OF SOUTHERN ROCKDALE COUNTY
Mar 31, 12:10 PM EDTTSTM WND DMG1 Ssw Oxford, GATREE DOWNED AT THE COVINGTON PARK & RIDE LOCATED AT SR 12/US 278 AT I-20

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 9:51 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2296 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

418 
WUUS52 KFFC 311552
SVRFFC
GAC035-151-159-211-217-247-297-311630-
/O.NEW.KFFC.SV.W.0048.200331T1552Z-200331T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1152 AM EDT Tue Mar 31 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Rockdale County in north central Georgia...
  Western Morgan County in north central Georgia...
  Eastern Henry County in north central Georgia...
  Walton County in north central Georgia...
  Central Butts County in central Georgia...
  Northern Jasper County in central Georgia...
  Newton County in north central Georgia...

* Until 1230 PM EDT.

* At 1152 AM EDT, severe thunderstorms were located along a line
  extending from near Arabia Mountain to Luella, moving east at 60
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  McDonough, Conyers, Monroe, Covington, Jackson, Madison,
  Monticello, Locust Grove, Social Circle, Oxford, Porterdale, Walnut
  Grove, Rutledge, Newborn, North High Shoals, Mansfield,
  Jenkinsburg, Bostwick, Between and Good Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for central, north
central and west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3380 8348 3377 8346 3373 8345 3344 8352
      3342 8354 3332 8354 3327 8410 3329 8409
      3332 8415 3363 8414 3362 8411 3372 8406
      3378 8399 3385 8358
TIME...MOT...LOC 1552Z 261DEG 53KT 3369 8415 3337 8420 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
1 follow-up statement
094 
WWUS52 KFFC 311611
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1211 PM EDT Tue Mar 31 2020

GAC151-247-311620-
/O.CAN.KFFC.SV.W.0048.000000T0000Z-200331T1630Z/
Rockdale GA-Henry GA-
1211 PM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR ROCKDALE AND EASTERN HENRY
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT for central and
north central Georgia.

LAT...LON 3380 8348 3377 8346 3373 8345 3344 8352
      3342 8354 3332 8354 3337 8398 3380 8389
      3384 8364
TIME...MOT...LOC 1610Z 261DEG 53KT 3373 8384 3341 8389 

$$

GAC035-159-211-217-297-311630-
/O.CON.KFFC.SV.W.0048.000000T0000Z-200331T1630Z/
Morgan GA-Walton GA-Butts GA-Jasper GA-Newton GA-
1211 PM EDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR WESTERN MORGAN...WALTON...NORTHEASTERN BUTTS...NORTHERN JASPER
AND NEWTON COUNTIES...

At 1210 PM EDT, severe thunderstorms were located along a line
extending from Walnut Grove to near Worthville, moving east at 60
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Monroe, Covington, Madison, Social Circle, Oxford, Porterdale, Walnut
Grove, Rutledge, Newborn, Mansfield, Bostwick, Between, Good Hope,
Shady Dale, Jersey, Stewart, Turtle Cove, Worthville, Pannell and
Eudora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for central and
north central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3380 8348 3377 8346 3373 8345 3344 8352
      3342 8354 3332 8354 3337 8398 3380 8389
      3384 8364
TIME...MOT...LOC 1610Z 261DEG 53KT 3373 8384 3341 8389 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:24 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 31, 10:24 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1024 AM EDT Tue Mar 31 2020

.UPDATE...

A Tornado Watch has been issued for the majority of central Georgia
and portions of north Georgia, including the south metro area. This
watch will be in effect until 4 PM EDT this afternoon.As a deepening
surface low enters Alabama and approaches from the west, widespread
convective showers have begun to spread into northwest Georgia. An
area of instability across central Georgia to the south of a warm
front is contributing to an area of instability and strong low-level
shear. As a result, strong to severe thunderstorms remain possible
across central and portions of north Georgia during the late
morning and afternoon hours as the system approaches. A few
tornadoes and damaging wind gusts will be the primary hazards with
any severe thunderstorms that occur.

King

&&

.PREV DISCUSSION... /Issued 700 AM EDT Tue Mar 31 2020/

UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 355 AM EDT Tue Mar 31 2020/

SHORT TERM /Today through Wednesday/...
The main concern will be the possibility for severe weather today.
SPC has highlighted a slight risk area covering a large portion
of central GA and a marginal risk area up to Atlanta.

This is due to surface low pressure forecast to move across central GA
dragging a warm front into the area and a short wave moving across
the forecast as well. This will give the possibility for a line of
convective showers that could become severe storms as they move across
the area roughly 11am to 6pm. The warm front will provide an area of
instability and low level shear along and to the south.
The main hazard will be gusty and possibly damaging winds. In the slight
risk area, tornadoes and large hail will also be possible.

Once the surface system passes, storm chances will diminish quickly
and all rain chances will end tonight. Also as the surface system passes,
the winds will increase for a period overnight with some areas getting to
wind advisory criteria(20 mph sustained).

Wednesday is expected to be dry as high pressure moves toward the area.

Forecast high temperatures are running well below normal over N GA today
and plus or minus several degrees of normal over central GA.
Forecast high temperatures are running about 5-12 degrees below normal
on Wednesday. Forecast low temperatures are running within a few degrees
of normal for tonight.

Overall confidence is medium.

BDL

LONG TERM /Wednesday Night through Monday/...

High pressure in place at the beginning of the long term portion
of the forecast. The high pressure ridge will begin to push
offshore on Saturday ahead of a cold front entering the Lower
Mississippi River Valley. The front will continue eastward late
Saturday and eventually push south of the CWA late Sunday/early
Monday. Not confident on exactly how far south the front will make
it as it will be parallel to the mid level flow. Unsettled
weather will prevail for early next week. A wave of low pressure
is expected to interact with the old frontal boundary and bring a
bit more widespread precip to the CWA.

NListemaa

AVIATION...
12Z Update...
Increasing potential for MVFR-IFR ceilings through the day with
showers and some thunderstorms, most likely over central GA.
Improvement is expected to VFR tonight.
Surface winds becoming NE-SE then ESE-SSW then W-N around 7-14 kts
then 12-18 kts when the winds go W-N with gusts 22-28 kts.

//ATL Confidence...12Z Update...
Low to medium confidence for all elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  43  64  42 /  90  60   0   0
Atlanta         61  42  61  42 /  90  30   0   0
Blairsville     52  37  54  36 /  90  50   5   0
Cartersville    58  39  60  39 /  90  20   0   0
Columbus        73  45  68  45 /  80  20   0   0
Gainesville     57  41  61  41 /  90  50   0   0
Macon           71  45  66  44 /  90  30   0   0
Rome            58  40  61  40 / 100  20   0   0
Peachtree City  64  42  63  41 /  90  20   0   0
Vidalia         78  50  67  48 /  90  60   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 PM EDT this afternoon for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette...
Glascock...Greene...Hancock...Harris...Heard...Henry...Houston...
Jasper...Jefferson...Johnson...Jones...Lamar...Laurens...Macon...
Marion...Meriwether...Monroe...Morgan...Muscogee...Newton...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wilcox...
Wilkinson.

&&

SHORT TERM...King
LONG TERM....NListemaa
AVIATION...BDL
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
517 AM EDT Tue Mar 31 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
517 AM EDT Tue Mar 31 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A low pressure system will move across the southeast states today,
bringing widespread showers and thunderstorms. A threat for severe
weather exists, mainly for areas south of Interstate 20. Hail,
damaging winds and a few tornadoes are all possible with this
system. To the north of this severe risk, the threat for heavy
rain will exist which could lead to localized flooding. The most
likely timing for any severe weather should be between noon and
7PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information for possible
activation across portions of central Georgia later today.

In the hours before

Special weather statement, Mar 31, 10:51 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1051 AM EDT Tue Mar 31 2020

GAZ031>033-041>044-054-311515-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Haralson GA-Carroll GA-
Paulding GA-South Fulton GA-
1051 AM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTH
FULTON...DOUGLAS...SOUTHWESTERN COBB...SOUTHEASTERN HARALSON...
CARROLL...SOUTHERN PAULDING AND SOUTH FULTON COUNTIES UNTIL 1115 AM
EDT...

At 1051 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Bremen, or 8 miles southeast of Buchanan...
moving east at 65 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Atlanta, Marietta, Douglasville, Carrollton, Dallas, Buchanan,
Smyrna, East Point, Union City, Villa Rica, College Park, Powder
Springs, Fairburn, Tyrone, Austell, Bremen, Palmetto, Temple, Hiram
and Bowdon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3380 8520 3399 8455 3355 8446 3350 8443
      3351 8482 3353 8482 3349 8531 3350 8531
TIME...MOT...LOC 1451Z 251DEG 55KT 3369 8513

WIND...50MPH
Local storm report, Mar 31, 11:14 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1114 AM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     3 ENE HANDY             33.40N  84.92W
03/31/2020                   COWETA             GA   NWS EMPLOYEE

            TREE REPORTED DOWN NEAR THE INTERSECTION OF STRONG RD
            AND MCKOY RD.

&&

EVENT NUMBER FFC2000253

NM
Special weather statement, Mar 31, 11:20 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1120 AM EDT Tue Mar 31 2020

GAZ022-031>034-043>045-311600-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-Forsyth GA-Gwinnett GA-
Paulding GA-South Fulton GA-
1120 AM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN DOUGLAS...
COBB...DEKALB...SOUTHWESTERN FORSYTH...WESTERN GWINNETT...
SOUTHEASTERN PAULDING AND NORTHERN SOUTH FULTON COUNTIES UNTIL NOON
EDT...

At 1120 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Sweetwater Creek State Park, or near
Douglasville...moving east at 60 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Atlanta, Marietta, Douglasville, Decatur, Sandy Springs, Roswell,
Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point, Kennesaw,
Duluth, Suwanee, College Park, Powder Springs, Lilburn, Chamblee,
Norcross and Doraville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3359 8479 3397 8474 3415 8410 3373 8408
TIME...MOT...LOC 1520Z 264DEG 51KT 3372 8464

WIND...50MPH
Local storm report, Mar 31, 11:38 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1138 AM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     4 SW THOMAS CROSSROADS  33.36N  84.73W
03/31/2020                   COWETA             GA   NWS EMPLOYEE

            MULTIPLE TREES REPORTED DOWN NEAR THE INTERSECTION OF
            FAIRGREEN TRCE AND RIDGEBRIAR LN.

&&

EVENT NUMBER FFC2000254

NM
Special weather statement, Mar 31, 11:49 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1149 AM EDT Tue Mar 31 2020

GAZ023-025-034-035-045-047-311615-
Hall GA-Jackson GA-Walton GA-Barrow GA-DeKalb GA-Gwinnett GA-
1149 AM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...WESTERN
JACKSON...NORTHERN WALTON...BARROW...DEKALB AND GWINNETT COUNTIES
UNTIL 1215 PM EDT...

At 1148 AM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Buford
Dam-Lake Lanier Parks to Belmont...and moving east at 65 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Winder, Monroe, Jefferson, Duluth, Sugar
Hill, Snellville, Suwanee, Buford, Lilburn, Loganville, Norcross,
Clarkston, Braselton, Auburn, Stone Mountain, Flowery Branch, Dacula
and Oakwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3425 8355 3394 8358 3391 8364 3389 8363
      3388 8358 3382 8359 3376 8394 3379 8398
      3374 8404 3370 8427 3400 8421 3399 8420
      3403 8417 3405 8410 3407 8412 3410 8411
      3419 8405 3420 8399 3425 8395 3431 8364
TIME...MOT...LOC 1548Z 254DEG 54KT 3416 8408 3373 8417

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Meriwether, Troup59 min
Mar 31, 10:51 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas24 min
Mar 31, 11:16 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more44 min
Mar 31, 11:20 AM EDTSpecial Weather StatementFFCCobb, DeKalb, Douglas, Fulton40 min
Mar 31, 11:32 AM EDTSevere Thunderstorm WarningFFCHarris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more58 min
Mar 31, 11:49 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Jackson26 min
Mar 31, 12:12 PM EDTSpecial Weather StatementFFCButts, Jasper33 min
Mar 31, 12:25 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison, Oconee35 min
Mar 31, 12:27 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart63 min
Mar 31, 12:27 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Putnam33 min
Mar 31, 12:31 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe, Talbot, Upson29 min
Mar 31, 12:43 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones, Monroe, Putnam, Upson62 min
Mar 31, 12:55 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Warren, Wilkes50 min
Mar 31, 1:01 PM EDTSpecial Weather StatementFFCChattahoochee29 min
Mar 31, 1:04 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Taylor41 min
Mar 31, 1:09 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson25 min
Mar 31, 1:14 PM EDTTornado WarningFFCChattahoochee, Marion46 min
Mar 31, 1:23 PM EDTTornado WarningFFCStewart, Sumter, Webster23 min
Mar 31, 1:30 PM EDTSpecial Weather StatementFFCGlascock, Hancock60 min
Mar 31, 1:33 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Pulaski, Sumter, Wilcox42 min
Mar 31, 1:37 PM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson23 min
Mar 31, 1:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Mar 31, 1:53 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox52 min
Mar 31, 2:00 PM EDTSpecial Weather StatementFFCJefferson, Washington60 min
Mar 31, 2:10 PM EDTSpecial Weather StatementFFCPulaski35 min
Mar 31, 2:25 PM EDTSpecial Weather StatementFFCPeach50 min
Mar 31, 2:40 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox50 min
Mar 31, 2:46 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Wilkinson29 min
Mar 31, 3:09 PM EDTSpecial Weather StatementFFCBleckley, Laurens51 min
Mar 31, 3:16 PM EDTSpecial Weather StatementFFCJohnson44 min
Mar 31, 3:50 PM EDTSpecial Weather StatementFFCEmanuel25 min
Mar 31, 3:52 PM EDTSevere Thunderstorm WarningFFCEmanuel22 min
Mar 31, 3:59 PM EDTSpecial Weather StatementFFCTreutlen31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.